Embeddings of a Poset into Cut Systems of its Directed Subsets
Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 323
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_3-4_a7,
author = {J. N. Stabakis},
title = {Embeddings of a {Poset} into {Cut} {Systems} of its {Directed} {Subsets}},
journal = {Mathematica balkanica},
pages = {323},
year = {1988},
volume = {2},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a7/}
}
J. N. Stabakis. Embeddings of a Poset into Cut Systems of its Directed Subsets. Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 323. http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a7/